Logo Logo
Switch Language to German

Cuenin, Jean-Claude and Kenig, Carlos E. (2017): L-p resolvent estimates for magnetic Schrodinger operators with unbounded background fields. In: Communications in Partial Differential Equations, Vol. 42, No. 2: pp. 235-260

Full text not available from 'Open Access LMU'.


We prove L-p and smoothing estimates for the resolvent of magnetic Schrodinger operators. We allow electromagnetic potentials that are small perturbations of a smooth, but possibly unbounded background potential. As an application, we prove an estimate on the location of eigenvalues of magnetic Schrodinger and Pauli operators with complex electromagnetic potentials.

Actions (login required)

View Item View Item